Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Low regularity solutions for a class of nonlinear wave equations


Author: Nikolaos Bournaveas
Journal: Proc. Amer. Math. Soc. 133 (2005), 2721-2727
MSC (2000): Primary 35L70
DOI: https://doi.org/10.1090/S0002-9939-05-07813-5
Published electronically: March 22, 2005
MathSciNet review: 2146219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct local low regularity solutions for a class of nonlinear wave equations with power-type nonlinearities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L70

Retrieve articles in all journals with MSC (2000): 35L70


Additional Information

Nikolaos Bournaveas
Affiliation: School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
Email: N.Bournaveas@ed.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-05-07813-5
Received by editor(s): September 1, 2003
Received by editor(s) in revised form: May 3, 2004
Published electronically: March 22, 2005
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.